Skip to content Skip to navigation

Volume 22 (2019)

Volume 22 (2019)

Number 1 - 2019

  1. Hermann Douanla and Cyrille Kenne, Deterministic Homogenization of Variational Inequalities with Unilateral Constraint . Commun. Math. Anal. Vol. 22 (2019). no. 1, pp. 1 - 13
  2. Michal Pospisil, Laplace Transform, Gronwall Inequality and Delay Differential Equations for General Conformable Fractional Derivative . Commun. Math. Anal. Vol. 22 (2019). no. 1, pp. 14 - 33
  3. Junichi Aramaki, Existence and Regularity of a Weak Solution to the Maxwell-Stokes Type System Containing p-curlcurl Equation . Commun. Math. Anal. Vol. 22 (2019). no. 1, pp. 34 - 50
  4. Simeon Reich and Alexander J. Zaslavski, Convergence to Attractors of Nonexpansive Set-Valued Mappings . Commun. Math. Anal. Vol. 22 (2019). no. 1, pp. 51 - 60
  5. Duong Trong Luyen, Multiple Solutions for Semilinear $\Delta_{\gamma}-$differential Equations in $\mathbb R^N$ with Sign-changing Potential . Commun. Math. Anal. Vol. 22 (2019). no. 1, pp. 61 - 75
  6. John R. Graef, Djamila Beldjerd, and Moussadek Remili, Some New Stability, Boundedness, and Square Integrability Conditions for Third-Order Neutral Delay Differential Equations . Commun. Math. Anal. Vol. 22 (2019). no. 1, pp. 76 - 89

Number 2 - 2019